Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A strain energy derivation of the torsional-flexural buckling loads of straight columns of thin-walled open sections


Author: N. J. Hoff
Journal: Quart. Appl. Math. 1 (1944), 341-345
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/9752
MathSciNet review: 9752
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X


Additional Information

DOI: https://doi.org/10.1090/qam/9752
Article copyright: © Copyright 1944 American Mathematical Society

American Mathematical Society